# SDR FDEA201803010560

- Difficulty date: March 1, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 54,691 hours, 22,215 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Part number: A254520013
- Part serial: H0315
- Condition: Faulty
- Location: Rt Mlg
- Part time: 483 hours, 271 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION RIGHT MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED, RED RIGHT GEAR UNLOCK LIGHT ILLUMINATED, FOLLOWED ECAM/QRH MANUAL GEAR EXTENSION 3 GREEN LIGHTS. REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR AND RT MLG DRAG BRACE ACTUATING CYLINDER. COMPLETED NUMEROUS EXTENSIONS AND RETRACTIONS AND FREE FALL TESTS AND ALL TESTS OK PER AMM 32-33-00-05 AND 32-31-00-05.
